Monday, May 3, 2010

Stim Day 4 - GREAT E2 NEWS!!!!

Today is day four of stims!  I am feeling great.   I went in for my blood work this morning.   I was in the office for less than 5 minutes which pleased me very much.  I have been worried about my E2 since last cycle.  After 10 days of stims last cycle my E2 was 137 which caused us to cancel.  I am happy to report that after 3 days of stims this cycle my E2 this morning was 217 !!!  I am ecstatic!  My nurse told me that this is a great increase and they are very pleased.  I received some more information for my calendar as well!  Tonight we add 75 units of Menopur, decrease the Follistim to 150 units and keep the Lupron at 10 units.  Three injections...we are definitely in full swing!  My next appointment is Wednesday for more blood work.  Most of us have seen the chart below, for those who haven't this is what estradiol should do as stimulation proceeds(my body missed this memo last time-I barely got off the bottom line!)  I added my canceled March cycle in orange and this current May cycle in blue to the chart!  My E2 this cycle doesn't look as high as the chart but I am hopeful that it will increase more as these next few days pass.

Important E2 notes (Source):
  • Estrogen hormone blood levels are important. Estrogen (actually estradiol) levels are usually under 60 pg/ml at cycle baseline and rise significantly as multiple follicles develop.
  • Peak estradiol levels in IVF at the time of HCG are usually between 1000 and 4000 pg/ml.
  • The stimulating process usually takes about 8-10 days

9 comments:

Lorin said...

I don't recall any particular Menopur side effects - or at least none that I could tease out from the side effects of the whole cycle. (Which, for me, luckily, were not that bad - just some bloating and general crabbiness.) I will say, though, that I thought Menopur stung like crazy, depending on how diluted the mix is. How much saline are you using?

My one real life IF friend and I were debating whether it was better to use more dilutent and have a longer shot, or use less and have a shorter shot that hurt more. She went with less, I went with more. Not sure which is better.

Priscilla said...

I felt perfectly normal on menopur...so glad to read the good E2 report!!! grow eggies grow!!!!!

Alex said...

This is awesome that you're feeling well at this point in your cycle. And what an awesome E2 level!!! I'm so glad everything's going well!!!

I don't know much about Menopur, but I hope this cocktail that you're taking results in something really good this cycle!

Jessica said...

I didn't have any side effects from Menopur or any of the other meds either. Menopur did sting pretty bad..so just be prepared for that.

I'm so glad your E2 level is rising...YAY!!!

Vanilla Bean said...

Awesome news! You are getting so close. Stay positive.

jenicini said...

What a better number and you are still on a pretty low dosage! Yay! Menopur was fine until I had to do two units to the same amount of water...burnage! I think mostly I just felt cranky with all of those hormones in me.

Julia said...

whoo hoo! holla!

Melissa said...

That's awesome news! Glad your e2 is behaving!

As far as Menopur goes, I don't think I recall side-effects, but as others have said, that was the most painful of the shots. It just burned when you push in the medicine. But, pain is manageable when you know you're going through it for a good reason!

Good luck!

Baby On Mind said...

As for the Menopur stinging, I learned that if you let the solution sit for a few minutes after mixing it, it hurts less. What I did was prep the Menopur, prep and inject the other drug (Lupron in my case) and then go back and inject the Menopur. It seems to hurt less once it's had a chance to sit for a few minutes. Hope that helps.